# SDR LR7A04054

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5313 FOUND AFT FUSELAGE CANTED SKIN CRACKED AT RT FS 847 FRAME, RBL 72, WL 170.  REPAIRED IAW LAC MEA 382-53-01-080 R1 & ED 01-058-1 REV A.  NR 2004.
